MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA CRVD XLK INS 2 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA CRVD XLK INS 2 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158111108
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Not Applicable (3189)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Tkr: surgeon, (b)(6), (b)(6) 2018.Primary implant (b)(6) 2017.Patient had a routine tkr and has complained of pain post op with evidence of loosening, instability and the knee is well aligned.Knee was revised and all component were removed.There was no evidence of loosening or instability.There was evidence of chronic inflammation.The knee components were removed and extensive debridement was performed.Infection is queried as a likely cause and a one stage revision to a cemented femur and cemented all poly tibia was performed.Female patient initials (b)(6), aged (b)(6) years, dob: (b)(6) 1945, weight: (b)(6).
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary :depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA CRVD XLK INS 2 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7587525
Report Number1818910-2018-61790
Device Sequence Number2195494
Product Code JWH
UDI-Device Identifier10603295063148
UDI-Public10603295063148
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158111108
Device Lot Number7979582
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer07/25/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight60